Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Noninjectivity of the “hair” map

Bertrand Patureau-Mirand

Algebraic & Geometric Topology 12 (2012) 415–420
Abstract

Kricker constructed a knot invariant Zrat valued in a space of Feynman diagrams with beads. When composed with the “hair” map H, it gives the Kontsevich integral of the knot. We introduce a new grading on diagrams with beads and use it to show that a nontrivial element constructed from Vogel’s zero divisor in the algebra Λ is in the kernel of H. This shows that H is not injective.

Keywords
finite type invariant, Feynman diagram
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
References
Publication
Received: 9 December 2011
Accepted: 13 December 2011
Published: 14 March 2012
Authors
Bertrand Patureau-Mirand
LMAM
Université de Bretagne-Sud
Université Européenne de Bretagne
BP 573
56017 Vannes
France